Additive problems with smooth integers

H. Ki, H. Maier, A. Sankaranarayanan

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)301-319
Number of pages19
JournalActa Arithmetica
Issue number4
Publication statusPublished - 2016

Bibliographical note

Funding Information:
The authors are grateful to the anonymous referee for some fruitful comments. The authors are also grateful to the Institute for Number Theory and Probability Theory, University of Ulm, for generous support. The author Ki was supported by the National Research Foundation of Korea (NRF) grant funded by the Korea government (MSIP) (No. 2014R1A2A2A01002549).

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this